Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum to ``Orthogonal calculus''


Author: Michael S. Weiss
Journal: Trans. Amer. Math. Soc. 350 (1998), 851-855
DOI: https://doi.org/10.1090/S0002-9947-98-02130-8
Original Article: Trans. Amer. Math. Soc. 347 (1995), 3743-3796.
MathSciNet review: 1458338
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [Go1] T.G. Goodwillie, Calculus I: The first derivative of pseudoisotopy theory, K-theory 4 (1990), 1-27. MR 92m:57027
  • [Go2] T.G. Goodwillie, Calculus II: Analytic functors, K-theory 5 (1992), 295-332. MR 93i:55015
  • [Go3] T.G. Goodwillie, Calculus III: The Taylor series of a homotopy functor, Preprint/in preparation.
  • [W] M.Weiss, Orthogonal Calculus, Trans. Amer. Math. Soc. 347 (1995), 3743-3796. MR 96m:55018


Additional Information

Michael S. Weiss
Affiliation: Department of Mathematics, Brown University, Providence, RI 02912-0001
Email: msweiss@gauss.math.brown.edu

DOI: https://doi.org/10.1090/S0002-9947-98-02130-8
Received by editor(s): January 1, 1997
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society